# SDR KCQA202306070004

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N499CZ
- Make and model: Beech 99A
- Aircraft serial: U81
- Aircraft time: 40,360 hours, 62,269 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: MS2874140132
- Part serial: NSN
- Condition: Leaking
- Location: Zone 700
- Part time: 40,360 hours, 62,269 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON TAXI THE PILOT FOUND THE RH HAND BRAKE INOPERATIVE.  ON FRE/ACE WORK ORDER 000101 DATED 06/05/2023 THE AMT FOUND AN EMPTY BRAKE RESERVOIR.  INSPECTED BRAKE PLUMBING AND FOUND LEAKING LOWER HOSE ON PILOT SIDE RH MASTER CYLINDER.  REMOVED AND REPLACED WITH NEW HOSE PN MS28741-4-0132 SN NSN AND BLED BRAKES IAW BE99 AMM 32-40-00 AND BE99 AAIP.  OPS AND LEAKS CHECKS GOOD.  N499CZ HAS BEEN RETURNED BACK TO SERVICE.
